# SDR DXTA2025062003978

- Difficulty date: June 20, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000097
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Cracked
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CLIMBING THROUGH 1,500FT WE GOT AN AMBER "CABIN DOOR OPEN / CHECK DOORS". THE FIRST OFFICER HEARD A POP SOUND AS THAT OCCURRED. WE CLIMBED TO A TOP ALTITUDE OF 5,000FT AND HAD NO PRESSURIZATION ISSUES. RAN CHECKLIST AND DIVERTED TO KPBI. AFTER WE LANDED AND TAXIED TO THE RAMP WE CHECKED THE DOOR AND THE AMBER DOOR OPEN LIGHT WAS ILLUMINATED. WE NOTICED A CRACK IN THE SEAL ON THE UPPER RIGHT PORTION, STANDING ON THE STAIRS FACING THE INSIDE THE CABIN.
